Ágnes Backhausz
Ágnes Backhausz
Verifierad e-postadress på cs.elte.hu
TitelCiteras avÅr
Ramanujan graphings and correlation decay in local algorithms
Á Backhausz, B Szegedy, B Virág
Random Structures & Algorithms 47 (3), 424-435, 2015
202015
Weights and degrees in a random graph model based on 3-interactions
A Backhausz, TF Mori
Acta Mathematica Hungarica 143 (1), 23-43, 2014
172014
On the almost eigenvectors of random regular graphs
Á Backhausz, B Szegedy
The Annals of Probability 47 (3), 1677-1725, 2019
162019
On large‐girth regular graphs and random processes on trees
Á Backhausz, B Szegedy
Random Structures & Algorithms 53 (3), 389-416, 2018
152018
A random graph model based on 3-interactions
Á Backhausz, TF Móri
arXiv preprint arXiv:1112.0146, 2011
132011
Asymptotic properties of a random graph with duplications
Á Backhausz, TF Móri
Journal of Applied Probability 52 (2), 375-390, 2015
92015
A random model of publication activity
Á Backhausz, TF Móri
Discrete Applied Mathematics 162, 78-89, 2014
72014
Spectral measures of factor of iid processes on vertex-transitive graphs
Á Backhausz, B Virág
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4 …, 2017
62017
Limit distribution of degrees in random family trees
A Backhausz
Electronic Communications in Probability 16, 29-37, 2011
52011
Further properties of a random graph with duplications and deletions
Á Backhausz, TF Móri
Stochastic Models 32 (1), 99-120, 2016
42016
Local degree distribution in scale free random graphs
Á Backhausz, TF Móri
Electronic Journal of Probability 16, 1465-1488, 2011
42011
Correlation Bounds for Distant Parts of Factor of IID Processes
Á Backhausz, B Gerencsér, V Harangi, M Vizer
Combinatorics, Probability and Computing 27 (1), 1-20, 2018
32018
Asymptotics of a renewal-like recursion and an integral equation
Á Backhausz, TF Móri
arXiv preprint arXiv:1104.1027, 2011
32011
Local degree distributions: examples and counterexamples
Á Backhausz
Periodica Mathematica Hungarica 63 (2), 153-171, 2011
22011
Asymptotic degree distribution in preferential attachment graph models with multiple type edges
A Backhausz, B Rozner
Stochastic Models, 1-27, 2019
12019
On the dense Preferential Attachment Graph models and their graphon induced counterpart
Á Backhausz, D Kunszenti-Kovács
Journal of Applied Probability 56 (2), 590-601, 2019
12019
Entropy inequalities for factors of IID
Á Backhausz, B Gerencsér, V Harangi
arXiv preprint arXiv:1706.04937, 2017
12017
Degree distribution in the lower levels of the uniform recursive tree
Á Backhausz, TF Móri
arXiv preprint arXiv:1112.1250, 2011
12011
Barab\'asi-Albert random graph with multiple type edges with perturbation
Á Backhausz, B Rozner
arXiv preprint arXiv:1905.11329, 2019
2019
Action convergence of operators and graphs
A Backhausz, B Szegedy
arXiv preprint arXiv:1811.00626, 2018
2018
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20